# SDR SWIA201541671

- Difficulty date: November 28, 2015
- Submitted: December 15, 2015
- Operation: Air carrier
- Aircraft: N875AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7559
- Aircraft time: 30,696 hours, 28,971 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Bs 193
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FORWARD TRU BAY LANDING CRACKED, FS 193.  REPAIRED CRACK ON RT FWD TRU BAY LANDING FS 193 IAW GREO.
